# SDR USAA040452

- Difficulty date: July 26, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED 16 INCHES LONG BY .027 INCH DEEP, LEFT INBOARD SEAT TRACK STATION 44-360.  SEAT TRACK EXTRUSION MACHINED, SPLICED IN SET TRACK PER SRM 53-00-52.  (M)
